The Knopp and statistical α-cores of sequences


Mathematical Communications, vol.14, no.2, pp.299-305, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Journal Name: Mathematical Communications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.299-305
  • Keywords: Core of a sequence, Functionals on the bounded sequences, Knopp core theorem, Statistical convergence, Statistical core theorem
  • Ankara University Affiliated: Yes


In this paper, we give some non-trivial generalizations of the Knopp core and statistical core theorems introduced by Knopp [Math. Z. 31 (1930) 97-127] and by Fridy and Orhan [J. Math. Anal. Appl. 208 (1997) 520-527], respectively. ©2009 Department of Mathematics, University of Osijek.